# SDR CA010814020

- Difficulty date: June 15, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,023 hours
- Engine: Pwa JT15D4
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13035616
- Location: Internal
- Component: Pressurization C, 13035616
- Stage of operation: DE
- Nature of condition: W
- Precautionary procedure: B, G

## Discrepancy

(CAN) PRESSURIZATION PROBLEMS OCCURRED SHORTLY AFTER TAKEOFF BACK TO OTTAWA (CONTROL). ON DESCENT THROUGH 23,000 FEET. CREW EXPERIENCED RAPID DEPRESSURIZATION. MASKS WERE DONNED AND DESCENT ACCELERATED TO BELOW 10,000 FT. MAINTENANCE DETERMINED THE CAUSE TO BE THE PRESSURIZATION CONTROLLER, CONTROLLER REPLACED. NO FURTHER ACTION REQUIRED.
